# SDR 96ZZZX384

- Difficulty date: October 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Guide
- Condition: Worn
- Location: Exhaust Valve
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE YEAR AGO INSTALLED 4 NEW TCM POWER PACKS.  DROPPED COMPRESSION ON ONE EXHAUST VALVE AFTER 300 HOURS.  WORN GUIDE WAS AT FAULT.
